# SDR K11A2024080600274

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 60,260 hours, 39,989 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pushrod
- Condition: Out Of Alignment
- Location: Nr 5 & 6
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH THE AIRCRAFT EXPERIENCED WAKE TURBULENCE AND PERFORMED A GO AROUND AND LANDED SAFELY. ON POST FLIGHT WALK AROUND FOUND #5 & #6 LEADING EDGE SLATS MISALIGNED.  PERFORMED PHASE 1 AND 2 OVERSPEED CONDITIONAL INSPECTION IAW B737 AMM 5-51-41 REF CJI WORK PACKAGE # CRS OMJR606K FOR WORK PERFORMED.  R&R 1 AFT FLAP PUSH ROD, R&R THREE FLAP TRACKS FOR WEAR INDICATIONS AND NUMEROUS BEARINGS
